Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A linear three-level difference scheme for quasilinear parabolic equations

Author: Milton Lees
Journal: Math. Comp. 20 (1966), 516-522
MSC: Primary 65.68
MathSciNet review: 0207224
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Jim Douglas Jr., A survey of numerical methods for parabolic differential equations, Advances in Computers, Vol. 2, Academic Press, New York, 1961, pp. 1–54. MR 0142211
  • Milton Lees, Approximate solutions of parabolic equations, J. Soc. Indust. Appl. Math. 7 (1959), 167–183. MR 110212
  • Robert D. Richtmyer, Difference methods for initial-value problems, Interscience Tracts in Pure and Applied Mathematics, Tract 4, Interscience Publishers, Inc., New. York, 1957. MR 0093918

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.68

Retrieve articles in all journals with MSC: 65.68

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society